Jump to content

Photo

In Need Of Some Help

folic acid niacin zinc

This topic has been archived. This means that you cannot reply to this topic.
7 replies to this topic

#1 Babser

Babser

    Junior Member

  • Members
  • Posts & Likes
    Posts: 74
    Likes: 1
About Me
  • Joined: 15-October 12

Posted 18 January 2013 - 12:36 PM

Hello

I dont exactly know what I am hoping to get out of this post.. I guess im just living in the hope that someone knows the answer to how my skin condition can improve. (I am male by the way)

Products Ive previously used:
Anti-Biotics: Tetracyclin Arco 250mg, Tetracyclin Actavis 250mg, Ery-max erytromycin 250mg
Creams: Dalacin clindamycin, Differin gel
Moisturizer: Neutrogena oil free moisture for sensitive skin

Products I currently use:
Vitamins every morning: Multivitamin, B-vitamin (b1, b2, b6, b12, folic acid, niacin, pantothenic acid), Omega3 fishoil, Zinc and vitamin
C
Cleanser every night and morning: Acne.org cleanser
Moisturizer every night and morning: Acne.org moisturizer (new formula)

What I eat/drink:
A lot of eggs
A lot of fish
Little to no dairy
Moderate amount of bread
A lot of vegetables
A lot of water
Some orange juice
Little to no alcohol
No candy or chocolate
No soda
No smoking
And i exercise atleast 3 times a week


My story:
Ive had mild to moderate (more moderate) acne since I was 15 years old, and I am now 18. In the beginning the spots ive had was more laying under my skin, and ive rarely had any "white heads" and such. Ive had some of them obvioiusly, but they usually go away after a day or two.

When I was 16 I went to the doctor and he prescribed me Tetracyclin Actavis 250mg combined with Dalacin clindamycin. This didnt seem to work at all, so he gave me a different kind of antibiotics called Tetracyclin Arco 250mg, now combined with Differin gel.
He later decided to give me a third type of anti biotic called Ery-max erytromycin 250mg. This combination I was on for about a year or so, and I cant say i saw much improvement. The stupid thing I did during this period was not to use any moisturizer, so my face was very irritated and red from the differin gel. I wasnt very aware of my skin at that time because I thought this would soon go away... Eventually I figured out that I was hurting my face more then I was improving it, so I stopped using differin as well as anti-biotics about half a year ago, and just started cleansing and moisturizing my face.

Immediately my face condition was improving, especially during the summer. It was like my skin was reborned really. "Underneath" my skin i saw some of the spots, but it wasnt irritated, red and sore anymore.

And then the winter came (which is pretty harsh here) and my face was getting so bad once again. Red, annoyed, irritated, sore... you name it..

So the thing here is that I am not that depressed over my acne spots/hyperpigmentation, more that my skin condition is so bad all over my face. especially on my cheek my skin is very crusty.

About two weeks ago I came to the conclusion that my bad skin condition is due to a lot of dead skin cells or something that irritates it.. I went to a spa saloon and had a 10% glycolic acid treatment. The first couple of days after the treatment was done my skin felt like it was going to improve, but then disaster happend again... and it looks sore and irritated yet again..

Picture:
Attached File  IMG_0756.jpg   202.89K   21 downloads


So what could this be? Will my skin never tolerate winter? Did my use of Differin without moisturizing permanentely harm my skin? Am I using the wrong moisturizer?

Thanks for any response guys Posted Image

#2 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,039
    Likes: 431
About Me
  • Joined: 06-June 11

Posted 18 January 2013 - 02:30 PM

It looks like either product irritation (Differin and similar products always make your skin red when you're on them), or rosacea (google it).

#3 Babser

Babser

    Junior Member

  • Members
  • Posts & Likes
    Posts: 74
    Likes: 1
About Me
  • Joined: 15-October 12

Posted 18 January 2013 - 03:20 PM

It looks like either product irritation (Differin and similar products always make your skin red when you're on them), or rosacea (google it).


I havent been using differin for over a half a year or so... do you think it could have permenantely damaged my skin?

As i looked into rosacea i have a lot of the symptoms...

Edited by heavybro, 18 January 2013 - 03:46 PM.


#4 Babser

Babser

    Junior Member

  • Members
  • Posts & Likes
    Posts: 74
    Likes: 1
About Me
  • Joined: 15-October 12

Posted 20 January 2013 - 09:10 AM

has anyone else seen anything like it?

Edited by heavybro, 20 January 2013 - 11:17 AM.


#5 Rorius

Rorius

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 137
    Likes: 13
About Me
  • Joined: 22-January 13

Posted 22 January 2013 - 05:07 AM

I think Rosacea is very rare at a young age (I've asked my derma about it before), so I think it just looks a bit abused from products. I've looked like that before after using too much BP for a few days. Maybe just give the topicals a rest for a few days & see how it looks.

#6 Babser

Babser

    Junior Member

  • Members
  • Posts & Likes
    Posts: 74
    Likes: 1
About Me
  • Joined: 15-October 12

Posted 22 January 2013 - 09:24 AM

I think Rosacea is very rare at a young age (I've asked my derma about it before), so I think it just looks a bit abused from products. I've looked like that before after using too much BP for a few days. Maybe just give the topicals a rest for a few days & see how it looks.


Yeah, ive read so too. I havent been using any products except moisturizer and cleanser for months now.. thats why im afraid some product made permanent damage

thanks for replying though :)

#7 Ripon10

Ripon10

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 424
    Likes: 38
About Me
  • Joined: 05-September 11

Posted 22 January 2013 - 10:33 AM

Try using 100% unrefined shea butter as your nighttime moisturizer. It is very calming and moisturizing, yet does not have anything in it to break you out.

#8 Babser

Babser

    Junior Member

  • Members
  • Posts & Likes
    Posts: 74
    Likes: 1
About Me
  • Joined: 15-October 12

Posted 22 January 2013 - 11:44 AM

Try using 100% unrefined shea butter as your nighttime moisturizer. It is very calming and moisturizing, yet does not have anything in it to break you out.


im gonna read up on it and see if i want to try it out:) thanks a lot for replies

Edited by heavybro, 22 January 2013 - 11:50 AM.